RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2013, Issue 1(41), Pages 3–46 (Mi iimi247)  

This article is cited in 3 scientific papers (total in 3 papers)

Some non-stationary problems of group pursuit

A. S. Bannikov

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: We consider non-stationary problems of conflict interaction of one or several evaders with a group of pursuers at the same dynamic and inertial opportunities of all players. We obtain sufficient conditions for the solvability of the local evasion problem in a linear non-stationary problem and the solvability of the global problem of evasion of group of evaders from a group of pursuers in the non-stationary problem of group pursuit with a diagonal matrix. We obtain two-sided estimate the minimum number of evaders sufficient for the solvability of the avoidance from any initial position for a given number of pursuers in games with a diagonal matrix. For non-stationary problem of simple pursuit with phase constraints, we propose a positional control procedure with a guide that guarantees capture at least one of the pursuers in any neighborhood of the terminal set. We obtain sufficient conditions for the avoidance of one evader from a group of pursuers in a second-order differential games.

Keywords: differential games, global evasion problem, local evasion problem, positional strategy, phase restrictions.

Full text: PDF file (464 kB)
References: PDF file   HTML file
UDC: 517.977.8
MSC: 49N70, 49N75
Received: 01.02.2013

Citation: A. S. Bannikov, “Some non-stationary problems of group pursuit”, Izv. IMI UdGU, 2013, no. 1(41), 3–46

Citation in format AMSBIB
\Bibitem{Ban13}
\by A.~S.~Bannikov
\paper Some non-stationary problems of group pursuit
\jour Izv. IMI UdGU
\yr 2013
\issue 1(41)
\pages 3--46
\mathnet{http://mi.mathnet.ru/iimi247}


Linking options:
  • http://mi.mathnet.ru/eng/iimi247
  • http://mi.mathnet.ru/eng/iimi/y2013/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Chirkova, “Uklonenie ot gruppy inertsionnykh ob'ektov v igre chetvertogo poryadka”, Izv. IMI UdGU, 2013, no. 2(42), 58–101  mathnet
    2. K. A. Schelchkov, “K zadache gruppovogo presledovaniya na ploskosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 383–387  mathnet  elib
    3. L. S. Chirkova, “Uklonenie v konuse ot “myagkoi poimki” v igre chetvertogo poryadka”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:4 (2015), 526–533  mathnet  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:221
    Full text:80
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019